# SDR UALA2011072703851

- Difficulty date: July 27, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 42,984 hours, 17,049 cycles
- Engine: Iae V2522A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128206
- Part serial: 354
- Condition: Intermittent
- Location: Nr 2 Elac
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ECAM FLT CNTL - ELAC 2- CYCLED ELAC 2.  OPS OK, OCCURRED ON GROUND.  ELAC2 FAULT INTERMITTENT, ALSO ORDERED FCDC2 ON AOG. ACP TSM27-93-00-810-836.   REPLACED ELECTRONIC MODULE N1 ON PITCH TRIM ACTUATOR. OPS CHECKED OK.  FAULT CLEARED.
